# SDR DALA2020010900150

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 59,240 hours, 19,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 6543666) ON SVC FOUND EMERGENCY LIGHTS AT SEAT ROWS 33-36 INOP. CORRECTIVE ACTION: R/R'D BATTERY PACK M110822 PER B757 AMM 33-51.
